# SDR AUS20040336

- Difficulty date: April 25, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: BACC27AC10061006
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FOUR WAY HYDRAULIC FITTING CRACKED AND LEAKING.
